Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 73, NWS Green Bay, WI

November 13, 2012

NWS Green Bay, WI issued this small craft advisory at Nov 13, 2012, 3:38 PM CST. It took effect at Nov 14, 2012, 9:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2012, 3:38 PM CST (21:38 UTC)
In effect from
Nov 14, 2012, 9:00 AM CST
Expired
Nov 15, 2012, 6:00 PM CST
In force
33 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WHUS73 KGRB 132138
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CST TUE NOV 13 2012

...HAZARDOUS WINDS AND WAVES EXPECTED ON WEDNESDAY...

.AN TIGHTENING PRESSURE GRADIENT ACROSS EASTERN WISCONSIN WILL
RESULT IN INCREASING WINDS ON WEDNESDAY. EXPECTED 15 TO 25 KNOT
SOUTH WINDS BY MID-MORNING...WITH BUILDING WAVES THROUGH THE
AFTERNOON. HAZARDOUS WINDS AND WAVES WILL CONTINUE THROUGH
WEDNESDAY NIGHT BEFORE WINDS DIMINISH AND WAVES SLOWLY SUBSIDE
THURSDAY MORNING.
LMZ541-542-140545-
/O.NEW.KGRB.SC.Y.0073.121114T1500Z-121115T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
338 PM CST TUE NOV 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO NOON CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO NOON
CST THURSDAY. 

* INCREASING SOUTH WINDS TO 15 TO 25 KNOTS CAN BE EXPECTED
  WEDNESDAY MORNING AND WILL CONTINUE INTO WEDNESDAY NIGHT. 

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON WEDNESDAY AND
  CONTINUING THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ543-140545-
/O.NEW.KGRB.SC.Y.0073.121114T1500Z-121115T1200Z/
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
338 PM CST TUE NOV 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM
CST THURSDAY. 

* WINDS...INCREASING OUT OF THE SOUTH TO 15 TO 25 KTS BY WEDNESDAY
  MORNING.

* WAVES...BUILDING TO 3 TO 5 FT BY EARLY WEDNESDAY AFTERNOON AND
  CONTINUING THROUGH WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
807 
WHUS73 KGRB 140259
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CST TUE NOV 13 2012

...HAZARDOUS WINDS AND WAVES EXPECTED ON WEDNESDAY...

.A TIGHTENING PRESSURE GRADIENT ACROSS EASTERN WISCONSIN WILL
RESULT IN INCREASING WINDS ON WEDNESDAY. EXPECTED 15 TO 25 KNOT
SOUTH WINDS BY MID-MORNING...WITH BUILDING WAVES THROUGH THE
AFTERNOON. HAZARDOUS WINDS AND WAVES WILL CONTINUE THROUGH
WEDNESDAY NIGHT BEFORE WINDS DIMINISH AND WAVES SLOWLY SUBSIDE
THURSDAY MORNING.

LMZ541-542-141100-
/O.CON.KGRB.SC.Y.0073.121114T1500Z-121115T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
859 PM CST TUE NOV 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
NOON CST THURSDAY...

* INCREASING SOUTH WINDS TO 15 TO 25 KNOTS CAN BE EXPECTED 
  WEDNESDAY MORNING AND WILL CONTINUE INTO WEDNESDAY NIGHT. 

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON WEDNESDAY AND 
  CONTINUING THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ543-141100-
/O.CON.KGRB.SC.Y.0073.121114T1500Z-121115T1200Z/
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
859 PM CST TUE NOV 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
6 AM CST THURSDAY...

* WINDS...INCREASING OUT OF THE SOUTH TO 15 TO 25 KTS BY 
  WEDNESDAY MORNING. 

* WAVES...BUILDING TO 3 TO 5 FT BY EARLY WEDNESDAY AFTERNOON AND 
  CONTINUING THROUGH WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
007 
WHUS73 KGRB 140939
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CST WED NOV 14 2012

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED TODAY AND TONIGHT...

.SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID-MORNING...WITH
BUILDING WAVES THROUGH THE AFTERNOON. HAZARDOUS WINDS AND WAVES
WILL CONTINUE THROUGH WEDNESDAY NIGHT BEFORE WINDS DIMINISH AND
WAVES SLOWLY SUBSIDE THURSDAY MORNING.

LMZ541-542-141745-
/O.CON.KGRB.SC.Y.0073.121114T1500Z-121115T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
339 AM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO NOON CST THURSDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS MORNING AND
  WILL CONTINUE INTO TONIGHT.

* WAVES...BUILDING TO 4 TO 6 FT BY EARLY AFTERNOON AND CONTINUING
  THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ543-141745-
/O.CON.KGRB.SC.Y.0073.121114T1500Z-121115T1200Z/
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
339 AM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM CST THURSDAY...

* WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS TODAY.

* WAVES...BUILDING TO 3 TO 5 FT BY EARLY AFTERNOON AND CONTINUING
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
226 
WHUS73 KGRB 141615
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CST WED NOV 14 2012

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED...

.SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THIS EVENING.
WAVES WILL BUILD TO 5 TO 7 FT ON LAKE MICHIGAN BY TONIGHT. THE
WINDS WILL VEER SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT...BUT
WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS
THROUGH THURSDAY MORNING.

LMZ543-150015-
/O.EXT.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

* WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS. WINDS WILL VEER
  SOUTHWEST AND EASE TO 10 TO 15 KTS BY TONIGHT.

* WAVES...BUILDING TO 3 TO 5 FT BY EARLY AFTERNOON AND 
  CONTINUING THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-542-150015-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
1015 AM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED. WINDS WILL VEER
  SOUTHWEST AND EASE TO 10 TO 15 KTS BY TONIGHT.

* WAVES...BUILDING TO 5 TO 7 FT BY TONIGHT. WAVES WILL EASE TO 3
  TO 5 FT BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
992 
WHUS73 KGRB 142140
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CST WED NOV 14 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES CONTINUE...

.GUSTY SOUTH TO SOUTHWEST WILL CONTINUE THROUGH THURSDAY
MORNING...PRODUCING LARGE WAVES ON LAKE MICHIGAN. 

LMZ541>543-150545-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
340 PM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH
  LATE EVENING...THEN WILL DIMINISH TO 10 TO 20 KTS OVERNIGHT. A
  FEW HIGHER GUSTS ARE POSSIBLE THIS EVENING.

* WAVES OF 5 TO 8 FT ARE EXPECTED TONIGHT NORTH OF KEWAUNEE AND 3
  TO 6 FT SOUTH. WAVES WILL DIMINISH TO 2 TO 4 FT THURSDAY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
443 
WHUS73 KGRB 150330
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CST WED NOV 14 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES CONTINUE...

.GUSTY SOUTH TO SOUTHWEST WILL CONTINUE THROUGH THURSDAY
MORNING...PRODUCING LARGE WAVES ON LAKE MICHIGAN.

LMZ541>543-151130-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
930 PM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* SOUTH TO SOUTHWEST WINDS OF 10 TO 20 KTS ARE EXPECTED THROUGH
  THURSDAY MORNING. GUSTS TO AROUND 25 KTS ARE POSSIBLE.

* WAVES OF 5 TO 8 FT ARE EXPECTED TONIGHT NORTH OF KEWAUNEE AND 
  3 TO 6 FT SOUTH. WAVES WILL DIMINISH TO 2 TO 4 FT THURSDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
791 
WHUS73 KGRB 150937
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CST THU NOV 15 2012

...GUSTY SOUTH WINDS AND LARGE WAVES WILL DIMINISH TODAY...

.GUSTY SOUTH TO SOUTHWEST WILL CONTINUE THROUGH THURSDAY
MORNING...PRODUCING LARGE WAVES ON LAKE MICHIGAN.

LMZ542-543-151045-
/O.CAN.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 AM CST THU NOV 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTH WINDS WILL DIMINISH TO 10 TO 15 KTS AND WAVES WILL SUBSIDE
TO 2 TO 4 FT.

$$

LMZ541-151745-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
337 AM CST THU NOV 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS
  MORNING. 

* WAVES OF 4 TO 6 FT WILL DIMINISH TO 2 TO 4 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
343 
WHUS73 KGRB 151608
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CST THU NOV 15 2012

...GUSTY SOUTH WINDS AND LARGE WAVES SLOWLY SUBSIDING...

.GUSTY SOUTHWEST WILL CONTINUE THROUGH THIS AFTERNOON...PRODUCING
LARGE WAVES ON LAKE MICHIGAN. WINDS AND WAVES WILL EASE FOR THIS EVENING.

LMZ541-152300-
/O.EXT.KGRB.SC.Y.0073.000000T0000Z-121115T2300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1008 AM CST THU NOV 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* SOUTHWEST WINDS OF 15 TO 20 KTS ARE EXPECTED EARLY...THEN VEER
  NORTHEAST LATE TONIGHT.

* WAVES OF 4 TO 6 FT...WILL DIMINISH TO 2 TO 4 FT BY EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
193 
WHUS73 KGRB 152131
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CST THU NOV 15 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES SLOWLY
SUBSIDING... 

.GUSTY SOUTHWEST WILL CONTINUE THROUGH LATE THIS AFTERNOON...
PRODUCING LARGE WAVES ON LAKE MICHIGAN. WINDS AND WAVES WILL
EASE THIS EVENING.

LMZ541-160000-
/O.EXT.KGRB.SC.Y.0073.000000T0000Z-121116T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
331 PM CST THU NOV 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SOUTH TO SOUTHWEST WINDS OF 10 TO 20 KTS WITH GUSTS TO 25 KTS
  ARE EXPECTED LATE THIS AFTERNOON...THEN WILL VEER NORTH
  OVERNIGHT.

* WAVES OF 4 TO 7 FT WILL DIMINISH TO 2 TO 4 FT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 2:44 PM CST, 54 minutes earlier.

Area forecast discussion, Nov 13, 2:44 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CST TUE NOV 13 2012

.SHORT TERM...TONIGHT/WEDNESDAY. JUST A MINOR FORECAST CHALLENGE
TONIGHT WITH A PERIOD OF WEAK WAA AND WHETHER THE AIR MASS CAN
SATURATE TO GENERATE LIGHT PCPN OR NOT. TO ADD TO THIS...SOME
MODEL FORECAST SOUNDINGS SUGGEST A WARMING TEMPERATURE PROFILE
TO SUPPORT A MIX...WHICH WOULD LIKELY FALL ON A FROZEN GROUND.
RADARS OVER THE NORTHERN PLAINS SHOWING WEAK RETURNS...BUT SO FAR
NO GROUND TRUTH OF REACHING THE GROUND. DUE TO THE LOW POTENTIAL
AND TRENDS TO THE WEST...WILL CONTINUE DRY.

WAA CLOUDS WILL CONTINUE TO DRIFT OVER THE REGION ON
WEDNESDAY...BUT TEMPS WILL BE A FEW DEGREES WARMER.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. A SHORT WAVE
TROUGH IS FORECAST TO SLIDE OVER THE NORTHERN GREAT LAKES REGION
TOWARD THURSDAY. A WEAK COLD FRONT WILL SLIDE OVER THE STATE AS
WELL DURING THIS PERIOD. MODELS CONTINUE TO PRODUCE A DRY COLD
FRONT DUE TO THE DRY WESTERLY AIR AND MAIN DYNAMICS STAY WELL
NORTH.

UPPER RIDGE AND SURFACE HIGH SETTLES INTO THE REGION FOR THE REST
OF THE WEEK AND INTO THE WEEKEND AS A SPLIT FLOW PATTERN DEVELOPS.
UPPER RIDGE SLOWLY BREAKS DOWN LATE IN THE WEEKEND AND INTO THE
START OF THE NEXT WEEK. RETURN FLOW ALSO BEGINS TO DEVELOP. SOME
MEDIUM RANGE MODELS ATTEMPT TO DEVELOP SOME QPF STARTING SUNDAY
NIGHT...BUT WILL HOLD OFF UNTIL STARTING LATER MONDAY NIGHT AS
BETTER HEIGHT FALLS BEGIN TO WORK THE STATE.

TEMPERATURES WILL BE AT OR ABOVE NORMAL FOR THIS PERIOD.
&&

.AVIATION...P6SM SKC TO PREVAIL TODAY. MID TO HIGH LEVEL CLOUDS
WILL GRADUALLY THICKEN TONIGHT BUT VFR CONDITIONS WILL CONTINUE.

TDH
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH
Hazardous weather outlook, Nov 13, 2:38 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CST TUE NOV 13 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
238 PM CST TUE NOV 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-142045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
238 PM CST TUE NOV 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

INCREASING SOUTH WINDS MAY PRODUCE WAVES HAZARDOUS TO SMALL CRAFT
WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING.

TH

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.